# SDR ASAA2018011323152

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,840 hours, 12,911 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED.  DUCT TEMP NORMAL. LIGHT EXTINGUISHED ON RESET.  ACFT GROUNDED.   PERFORMED AMM 21-61-00, SHOWED THE NR 2 CONTROLLER FLT DECK LT ZONE TEMP. RESET AND REPERFORMED BITE,  ALL PASSED,  NO FAULTS AND NO HISTORY 30 DAYS .
